MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR HYBRID IRRIGATION TUBING

MEDIVATORS, INC. ENDOGATOR HYBRID IRRIGATION TUBING
Model Number 100609
Medical Device Problem Codes Leak/Splash (1354); Device Handling Problem (3265)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure which included use of the endogator hybrid tubing, sterile water leaked from the endoscope obscuring the physician's field of vision.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
Steris requested the endogator hybrid irrigation tubing subject of the reported event for evaluation however, the subject tubing was not available for evaluation.Without the return of the endogator hybrid irrigation tubing a root cause can not be determined.The device review history (dhr) for the subject lot was reviewed, and no abnormalities were found.There are no other complaints associated with the subject lot.Directions in the instructions for use include "connect the air/water connector of the endogator hybrid irrigation tubing to the air/water port of the gi endoscope with a firm pushing motion.Prime the tubing and the auxiliary water channel prior to use by activating the foot pedal; flush water through the entire gi endoscope.Turn on the air processor or co2.Prime the channel and test for air and water prior to insertion of gi endoscope into patient.If the water pressure is low, then ensure that the water bottle is tightly closed." no additional issues have been reported.
 
Additional Manufacturer Narrative
The endogator hybrid irrigation tubing subject of the reported event was returned for evaluation and no issues were noted with the function or operation of the unit.The device history record (dhr) for the subject lot was reviewed, and no abnormalities were found.Further investigation into the root cause of the reported event was conducted.Based on the description of the reported event and the evaluation results of the returned device, it is likely that the pump tube was incorrectly placed within the pump head by user facility personnel.Should the pump tube be incorrectly placed, this can allow water to pass beyond the pump head and dispense water at the distal end of the scope resulting in the reported event.Users are expected to follow the instructions outlined for placing the pump tube within the endogator hybrid irrigation tubing instructions for use (ifu).For endogator hybrid irrigation tubing models with an imprint on the tube segment placed within the pump head, the ifu states, "place the printed section of the irrigation tubing, where the text "place in pump head." is printed, in the pump head and close.(note: ensure that the text "place in pump head." is centered, aligned and carefully pulled taut before closing the pump head." for endogator hybrid irrigation tubing models with connectors defining the tub segment placed within the pump head, the ifu states, "open the pump head, insert the pump tube of the irrigation tubing and close the pump head.(note: ensure that the pump tubing between the tubing connectors is centered, aligned, and carefully pulled taut before closing the pump head." directions in the ifu also include "connect the air/water connector of the endogator hybrid irrigation tubing to the air/water port of the gi endoscope with a firm pushing motion.Prime the tubing and the auxiliary water channel prior to use by activating the foot pedal; flush water through the entire gi endoscope.Turn on the air processor or co2.Prime the channel and test for air and water prior to insertion of gi endoscope into patient.If the water pressure is low, then ensure that the water bottle is tightly closed." a steris product specialist counseled user facility personnel on the proper use and operation of the endo stratus co2 insufflator and endogator hybrid tubing.No additional issues have been reported.

Brand Name
ENDOGATOR HYBRID IRRIGATION TUBING
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key17316600
Report Number1651395-2023-00016
Device Sequence Number17161298
Product Code OCX
UDI-Device Identifier00677964052354
UDI-Public00677964052354
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100609
Device Lot Number576408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer06/15/2023
06/15/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/24/2023
11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown